# SDR IPXA2021021265600

- Difficulty date: January 18, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Fr 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG AFT MAIN DECK CARGO COUPT LH SEAT TRACK AT Y1959 AT FR65 AREA HAS (1EA) ENLARGED FASTERNER HOLE.REPAIRED SEAT TRACK IAW A300 SRM 53-10-16
